# SDR UALA2011022100864

- Difficulty date: February 20, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 41,828 hours, 17,025 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Vapor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE MSG, RTFL CREW REPORT: AVIONICS SMOKE ECAM INDICATION BUT NO ACTUAL SMOKE.  APPEARS TO BE FALSE INDICATION.  OPENED AND INSPECTED THE AVIONICS COMPARTMENT, NO SMOKE AND NO DEFECTS NOTED. SUSPECT THE HUMIDITY CAUSED VISUAL EFFECT.  RESET SDCU'S AND FWC'S.  ALL CHECKS OK.
